# SDR CA000419004

- Difficulty date: April 7, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 55,072 hours, 58,657 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shutoff Valve
- Part number: 65445814
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) ON TAXI AFTER LANDING A SYS HYD FAILED DUE TO LOSS OF HYD FLUID. REPLACED LANDING GEAR SHUTOFF VALVE, A/C SERVICEABLE.
